skip to main content
Mostrar Somente
Refinado por: Nome da Publicação: Mathematical Inequalities and Applications remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Jackson kernels a tool for analysing the decay of eigenvalue sequences of integral operators on the sphere

Thaís Jordão Valdir Antônio Menegatto

Mathematical Inequalities and Applications Zagreb : Element v. 18, n. 4, p. 1483-1500, 2015

Zagreb Element 2015

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-2805807 )(Acessar)

2
Material Type:
Artigo
Adicionar ao Meu Espaço

Eigenvalue decay of integral operators generated by power series-like kernels

Sant'Anna, Douglas Azevedo; Menegatto, Valdir Antonio Universidade De São Paulo

Mathematical Inequalities and Applications, Zagreb, v.17, n.2, p.693-705, 2014

Element; Zagreb 2014

Acesso online

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Disponível na Biblioteca (1)

Autor/Criador 

  1. Jordão, T  (1)
  2. Sant'Anna  (1)
  3. Mais opções open sub menu

Data de Publicação 

De até

Novas Pesquisas Sugeridas

Ignorar minha busca e procurar por tudo

Deste Autor:

  1. Menegatto, V
  2. Jordão, T
  3. Sant'Anna

Buscando em bases de dados remotas. Favor aguardar.